Shape optimization in two-dimensional elasticity by the dual finite element method
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 1, p. 63-92
@article{M2AN_1987__21_1_63_0,
     author = {Hlav\'a\v cek, I.},
     title = {Shape optimization in two-dimensional elasticity by the dual finite element method},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {1},
     year = {1987},
     pages = {63-92},
     zbl = {0611.73021},
     mrnumber = {882687},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1987__21_1_63_0}
}
Hlaváček, I. Shape optimization in two-dimensional elasticity by the dual finite element method. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 1, pp. 63-92. http://www.numdam.org/item/M2AN_1987__21_1_63_0/

[1] J. P. Aubin, Approximations of elliptic boundary value problems. J. Wiley-Interscience, New York, 1972. | MR 478662 | Zbl 0248.65063

[2] N. V. Banichuk, Problems and methods of optimal structural design. PlenumN. V. BANICHUK, Problems and me Press, New York and London, 1983. | MR 715778 | Zbl 0649.73041

[3] D. Begis, R. Glowinski, Application de la méthode des éléments finis à l'approximation d'un problème de domaine optimal. Appl. Math. & Optim. 2 (1975), 130-169. | MR 443372 | Zbl 0323.90063

[4] I. Hlavacek, Convergence of an equilibrium finite element model for plane elastostatics. Apl. Mat.24 (1979), 427-456. | MR 547046 | Zbl 0441.73101

[5] I. Hlavacek, Dual finite element analysis for some elliptic variational equations and inequalities. Acta Applicandae Math. 1 (1983), 121-150. | MR 713475 | Zbl 0523.65049

[6] J. Hlavacek : Optimization of the domain in elliptic problems by the dual finite element method. Api.Mat.30 (1985), 50-72. | MR 779332 | Zbl 0575.65103

[7] J. Haslinger, I. Hlavacek, Approximation of the Signorini problem with friction by a mixed finite element method. J. Math. Anal. Appl. 86 (1982), 99-122. | MR 649858 | Zbl 0486.73099

[8] J. Haslinger, J. Lovisek, The approximation of the optimal shape control problem governed by a variational inequality with flux cost functional. To appear in Proc. | MR 831811

[9] J. Haslinger, P. Neittaanmäki, On the existence of optimal shapes in contact problems, Numer. Funct. Anal, and Optimiz. 7 (1984), 107-124. | MR 767377 | Zbl 0559.73099

[10] J. Haslinger, P. Neittaanmäki, T Tiihonen, On optimal shape design of an elastic body on a rigid foundation. To appear in Proc. of the MAFELAP Confe-rence 1984. | MR 811062 | Zbl 0588.73159

[11] J. Necas, I. Hlavacek, Mathematical theory of elastic and elasto-plastic bodies.Elsevier, Amsterdam 1981. | MR 600655 | Zbl 0448.73009

[12] V. B Watwood, B. J. Hartz, An equilibrium stress field model for finite element solution of two-dimensional elastostatic problems. Internat. J. Solids Structures 4 (1968), 857-873. | Zbl 0164.26201